# SDR SWAA2020031742535

- Difficulty date: March 10, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,166 hours, 11,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A812325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 787+7.50" AND 847 WL 156.4 RBL 28 TO RBL 20 CARGO DOOR LOWER CUTOUT; TRESHOLD WEB IS CORRODED IN SEVERAL AREAS TOP SKIN AS MARKED        AFT CARGO COMPARTMENT, REMOVED CORROSION ON THRESHOLD WEB. IAW SRM 51-10-02-0G-0, VERIFIED MATERIAL LOSS, LOSS OF .035", REMAINING .015, ORIGINAL T .050, OUT OF LIMITS, IAW SRM 53-60-15-1A1, TOOL AAR=29271 DUE 04/03/20, REMOVED AND REPLACED THRESHOLD WEB, IAW SRM 51-40-02-0G-0 . AND BOEING DWG 146A8340, APPLIED CORROSION INHIBITING COMPOUND IAW AMM 51-21-91-620-802  P/N 146A8123-25 ATAG WN8886
